# SDR FDEA200903120909

- Difficulty date: March 12, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 40,557 hours, 27,130 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827159
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOORBEAM AT STA 720A HAS CORROSION AND SCRIBE MARKS ON   UPPER " T " SECTION BETWEEN LBL25 AND RBL25.  REMOVED DAMAGED AND CORRODED SECTION IAW SRM 53-10-8 FIG 3, FABRICATED REPAIR PARTS ON TRAVELERS T9/783984,T9/783989,T9/784001,T9/783983,AND T9/783990.  LOCATED AND DRILLED PARTS IAW SRM 51-20-1.  TREATED AND PRIMED REPAIR PARTS 5 (EA) IAW SRM 51-10-2.  INSTALLED REPAIR PARTS 5 (EA) IAW SRM 53-10-8, FIG 3.
